• question-icon

    Is it safe to replace R-cinex with Streptomycine for TB?

default
Posted on Thu, 29 Jan 2015 in Lung and Chest disorders
Question: Hello Dr. ,

I have some fluid in my left lung which contains TB.
I was recommended R-CINEX medicine along with other tablets . After 10 days of starting the R-CINEX I got the severe side effect of Vomitting . So the doctor replaces R-CINEX with STREPTOMYCINE Injection. I need to understand whether this is a right was of replacing R-CINEX since it is very important medicine in TB.Thanks
XXXXXXX
doctor
Answered by Dr. Kaushal Bhavsar 31 minutes later
Brief Answer:
Need to know few things first.

Detailed Answer:
Hello dear,

Thanks for your question on HCM.

I want to know few things first.
1. What is your weight?
2. Have you undergone pleural fluid aspiration?
3. Is follow up x rays suggestive of improvement? I mean fluid has disappeared or still left?
4. Have you undergone liver function tests to rule out drug induced hepatitis?

Anti Tubercular Drugs are known to cause gastritis and hepatitis. And both can present with vomiting. So we need to rule out hepatitis first.

And without ruling out hepatitis, R-cinex should not be replaced. And not at all with streptomycin. As R-cinex is very important and crucial drug for tuberculosis.

Kindly reply above asked questions. So that I can guide you properly.
I will be happy to help you further.
Wish you good health.
Thanks.
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14643 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Gastritis

doctor1 MD

I HAD ALWAYS VOMITING TENDENCY. GONE THROUGH ALL TEST. USG (FATTY LIVER), ENDOSCOPY (REFLUX GASTRITIS), LFT (OK), LIPID PROFILE (OK), TC, DC, ECR,...

doctor1 MD

My 32 years old married female relative is taking Rekool 20 for the last 18 months continuously for her Gastritis problem. The medicine use keeps...

doctor1 MD

I have been experiencing severe gastritis. Endoscope showed pre-pyloric inflammation. No other damage was visible. We are waiting on results of the...

doctor1 MD

My doctor diagnosed me with gastritis in May of 2010. I have continued to have these attacks since. I have a dull constant pain and a stabbing...

doctor1 MD

I ve been pretty sick fora week. It began when my GP thought I might have clot in my right leg (swelling, redness , warmth) so she sent me to the...

doctor1 MD

I have a pain on the right side of chest more toward the back. I feel it when I take a deep breath, or cough . and it feels almost like a sore...

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .

Get personalised answers from verified doctor in minutes across 80+ specialties

182 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Kaushal Bhavsar
  • Q - Suggest treatment for COPD

  • Q - What causes chronic cough?

  • Q - Suggest treatment for interstitial lung disease

  • Q - Suggest treatment for bronchiectasis

  • Q - Suggest treatment for anxiety and sleeping problems

  • Q - What causes dizziness after eating red meat?

  • Q - How to avoid insomnia caused by Albuterol taken for COPD treatment?

  • Q - What causes prolonged fever?

  • Q - Suggest treatment for clogged ears and inflamation in sinus passage

  • Q - What causes white foamy sputum when suffering from COPD?

backtotop2